# SDR AU960215

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: P132P04
- Condition: Cracked
- Location: T Eng Cmprsr/Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HP COMPRESSOR 2ND STAGE BLADE CRACKED IN DOVETAIL AREA
